a
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/4738Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.contributor.author | Thomas, E J | - |
| dc.date.accessioned | 2019-04-17T09:03:22Z | - |
| dc.date.available | 2019-04-17T09:03:22Z | - |
| dc.date.issued | 1975 | - |
| dc.identifier.citation | Agricultural Research Journal of Kerala, 13(2), 207-208. | en_US |
| dc.identifier.uri | http://hdl.handle.net/123456789/4738 | - |
| dc.language.iso | en | en_US |
| dc.publisher | Kerala Agricultural University | en_US |
| dc.subject | Analysis of variance | en_US |
| dc.title | Analysis of variance when observations are subject to errors due to rounding off | en_US |
| dc.type | Article | en_US |
| Appears in Collections: | Reprints | |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 13_2_207-208_20025-69.pdf | 298.6 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.